# SDR KBMA88634

- Difficulty date: January 27, 2001
- Submitted: March 5, 2001
- Operation: General aviation
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 350A54112420
- Condition: Cracked
- Location: Starter Gen
- Part time: 2,136 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER GENTERATOR AIR VENT DUCT BRACKET IS CRACKED.
